thank u seki
if i try u re question answer:
shock syndrome occurs usually secondary to an apparently trivial staphylococcal infection, and results in rapid shock and extreme illness.
This disorder is most common in young females at the time of menstruation. There is an increased incidence in females who use vaginal tampons.
Often vaginal cultures are positive for Staphylococcus aureus. Sometimes this organism may be grown from the nose, throat, blood, urine and/or stools.
A similar clinical syndrome may result from infection with group A beta haemolytic streptococci.
Characteristic features are:
diarrhoea and vomiting
rapid progression and circulatory failure with profound hypotension and tachycardia.
The condition is also accompanied by a generalised erythematous rash, resembling sunburn and proceeding to desquamation, and conjunctival reddening.
Severe myalgic involvement may occur in some individuals with an elevated CPK.
Individuals with this condition are very ill. They require urgent circulatory support in the form of plasma expanders. Beta-lactamase-resistant antibiotics will be prescribed after the various cultures are taken, e.g. flucloxacillin. Most cases recover with appropriate management, but the mortality can be up to 10%.
thnk u 2 nd time for ure question , if u have any comment plz suggest this web